# SDR ASAA12511451

- Difficulty date: April 23, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 5,065 hours, 1,567 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895626
- Part serial: 13348
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 5,065 hours, 1,567 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, PASSING FL290, NOTICED DUCT SPLIT 45L 15R PSI.  AFTER LEVEL OFF SPLIT WENT AWAY 41 PSI L/R.  NO SPLIT DURING REMAINDER OF FLIGHT NOTED.  ACFT GROUNDED. R & R NR 2 ENG PRECOOLER CONTROL VALVE REF MM 36-12-02-000-801 AND 36-12-02-400-801. OPS CHECKED GOOD.  COMPLIED WITH ENGINE BLEED AIR CROSSOVER OPS TEST IAW MM 36-11-00-710-801.  OPS CHECKED OK.
